Singular Limit for Stochastic Reaction-Diffusion Equation and Generation of Random Interfaces

Research output: Contribution to journalArticle

20 Citations (Scopus)


Singular limit is investigated for reaction-diffusion equations with an additive noise in a bounded domain of R2. The solution converges to one of the two stable phases {+1, -1} determined from the reaction term; accordingly a phase separation curve is generated in the limit. We shall derive a randomly perturbed motion by curvature for the dynamics of the phase separation curve.

Original languageEnglish
Pages (from-to)407-438
Number of pages32
JournalActa Mathematica Sinica, English Series
Issue number3
Publication statusPublished - 1999
Externally publishedYes



  • Randomly perturbed motion
  • Reaction-diffusion equations
  • Singular limit

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this